# SDR E8I2004F00001

- Difficulty date: September 20, 2004
- Submitted: November 3, 2004
- Operation: General aviation
- Aircraft: N488RC
- Make and model: Raythn 390
- Aircraft serial: RB23
- Engine: Wilint FJ44
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3903814020005
- Part serial: 0093
- Condition: Jammed
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED UNABLE TO RETRACT OR EXTEND FLAPS FROM 10 DEGREES EXTENDED POSITION.  TROUBLESHOT SYSTEM, FOUND RT IB FLAP IB ACTUATOR JAMMED.  REPLACED ACTUATOR WITH NEW PN 3903814020013 ACTUATOR IAW 390 MM 27-50-03-401 AND RIGGED FLAPS AS REQUIRED IAW MM 27-50-00-501.  SYSTEM OPERATIONAL, TESTS SATISFACTORY.  SUSPECT RELATED TO SUBJECT OF MANDATORY SB 27-3642/ SAFETY COMMUNIQUE NR 236.
